Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On reductive algebras containing compact operators


Author: Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 47 (1975), 338-340
MSC: Primary 46L15; Secondary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1975-0365168-X
MathSciNet review: 0365168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a reductive operator algebra containing an injective compact operator is selfadjoint.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L15, 47A15

Retrieve articles in all journals with MSC: 46L15, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0365168-X
Article copyright: © Copyright 1975 American Mathematical Society